Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Itching in the anus, rashes during periods. Had fungal infection in the past. Recurrence?

Hi doctor, I am priya of age 23 . I have been suffering from itchy skin around my area exterior to anal part and as well as all around the pubis hair, sides of the where the thigh folds and near perinium also. I have had fungal infection before 3 years and got it cured with great difficulty . If I have some itching sensation, i wash with dettol , or use tyza oinment and wash neatly with hot water. I don t use so much of scented soaps. I feel even itchy sometimes in my nipples with small white particles stuck in them, these particles i see for many years. I dont see any white skins which i saw when i had fungal infection. And I am getting rashes during my periods and itching i am experiencing often, it is disappearing and coming back . Regards, Priya
Asked On : Wed, 3 Apr 2013
Answers:  2 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
hi priya
yes you are right there might be recurrence of the fungal infection .
You need to consult your gynaecologist and if required your skin specialist also.
Answered: Wed, 3 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Sexologist Dr. Shankar K N's  Response
use micogel locally . take tab ketoconazole 100 once daily for the next 21 days. use tab levocetirizine whenever necessay for itching. use tetmesol soap daily while bathing. visit skin specialist.
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor